24-10-2013 | Lifestyle

Woman grows mini Penis thanks to Steroids

Candice Armstrong looks like a man because of her steroids abuse. She wanted the muscles of a man but besides of that she also has the unwanted side effects like body hair, acne and even a tiny penis. She said she didn’t want it: 'You could argue that when I wanted big arms and broad shoulders, a bigger back and small hips, that that was a masculine look but I didn't consciously decide I want to change from a woman into a man.’ Her breasts have also suffered because of the onderlying muscles. Despite of all this she does not stop with the steroids, because she will lose all her muscles and she wouldn’t lose all the masculine qualities like all the hair and the deep voice. It doesn’t really go back.

This is what Candice looked like befóre she started using steroids...

Source




Follow us

comments powered by Disqus

Contact | Adverteren | Over Ons
Vrienden: BrainFuel - Fashionscene - Ze.nl